On the Starlikeness of Certain Class of Multivalent Analytic Functions
Lei Shi and
Zhi-Gang Wang
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
The main purpose of this paper is to determine the conditions of starlikeness for certain class of multivalent analytic functions. Relevant connections of the results presented here with those obtained in earlier works are pointed out.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/738350.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/738350.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:738350
DOI: 10.1155/2014/738350
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().